Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes radiating pain and tingling in thighs and legs?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
I have lower back pain with pain radiating around to the front of my thigh and now all the way down my leg with some tingling. I am taking paracetamol, ibuprofen and coedine and none of its really helping. Can not stand for more than a few minutes before it being painful only relief is sitting or lying with knees bent and a pillow between.
Posted Tue, 28 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Praveen 2 hours later
Brief Answer: This is due to nerve compression Detailed Answer: Hi.Thanks for writing on XXXXXXX Radiating pain and tingling are suggestive of neuronal symptoms and due to the compression(in the lower spine). I suggest you to get an X ray and CT of the lumbo-sacral spine and meet a neurologist so that it can be managed accordingly depending on the findings. This will also help to rule out the degenerative changes in the spine. I would advise to use a lumbo sacral belt for the support of the lower back along with the analgesics for adequate pain relief. Avoid sitting on the floor and lifting heavy weights. Hope this helps. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor